# SDR DALA2019100305650

- Difficulty date: October 3, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER AT AFT UPPER CORNER OF THE COCKPIT RH SLIDING WINDOW CUT OUT ON REFERENCE OF NRC NBR 00132 (CPIL) (SM). NRC 00520: RETAINER WAS REPAIRED PER B717-200 SRM 56- 10-02-2R-1. CRACK WAS CONFIRMED AND STOPPED ON EXISTING FASTENER HOLE PER NDTSPM PART 6, 06-10-01.001.
